# SDR HNAA2013072200415

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 45,606 hours, 53,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 FLOOR EMERGENCY LIGHTS ARE INOPERATIVE AT ROWS 1 AND 8.  R & R BULBS AT ROWS 1 AND 8 FOR FLOOR EMERGENCY LIGHT.  OPS CHECKED GOOD.
